# SDR SIMA2991

- Difficulty date: October 25, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N344SB
- Make and model: Saab 340B
- Aircraft serial: 340B344
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - FLT 4500 - EMERGENCY LIGHT 14A INOPERATIVE.  EMERGENCY FLOOR LIGHT AT SEAT 14A IS INOPERATIVE.  S/D MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
